标题:Rejection of persistent bounded disturbance for a class of uncertain singular time-delay system
作者:Zhu, Shuqian ;Feng, Jun'e ;Cheng, Zhaolin
通讯作者:Zhu, S
作者机构:[Zhu, Shuqian ;Feng, Jun'e ;Cheng, Zhaolin ] Sch. of Math. and System Sciences, Shandong University, Jinan 250100
会议名称:WCICA 2004 - Fifth World Congress on Intelligent Control and Automation, Conference Proceedings
会议日期:15 June 2004 through 19 June 2004
来源:Proceedings of the World Congress on Intelligent Control and Automation (WCICA)
出版年:2004
卷:1
页码:888-892
关键词:Delay systems; Linear matrix inequality; Persistent bounded disturbance rejection; Robust stability; Singular systems
摘要:This paper considers the problem of persistent bounded disturbance rejection for a class of uncertain linear singular systems with a constant time-delay. Sufficient conditions guaranteeing the robustly internal stability and robust ρ -performance of the closed-loop are derived by using Lyapunov-Krasovskii functional and generalized quadratic stability method. The disturbance rejection controller is also given through solving two strict linear matrix inequalities (LMI).
收录类别:EI;SCOPUS
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-4444366093&partnerID=40&md5=089f9c43a01a8d774e4e23e3207ad198
TOP